# SDR USAA2015012200005

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 3,546 hours, 1,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM11643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 3,546 hours, 1,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION FOR DOOR 1L CHECK PRESS.  REPLACED DOOR ASSIST CYLINDER IAW AMM 52-11-14-400-001B.
